Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What could be the cause of itchy and tingly bumps in the private area post shaving ?

Hello, Wednesday I noticed that my private area was really itchy. This isn t a surprise for me as I shave my pubic hair and occasionally get ingrown hairs. So I ignored it until i noticed about 4 bumps in my private area, not inside my vagina but outside. They tingled and itches a little. Everyday after that it got worse and worse so Friday I went to the ER and I was diagnosed with folliculitis and given clindamycin to treat the staph infection. Doctor said it wasn t herpes because it doesn t hurt to touch them. So I m on day 2 of the foundation and I can t tell the difference. There have been more bumps that are popping up and it is starting to become uncomfortable to wear underwear because there are sooo many bumps. Am I being impatient or is there something else I can do for relief? I tried vinegar but it hurt soo bad wont be doing that again.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response

Thanks for posting your query

It appears the diagnosis of your care giver is correct

It takes atleast 48-72 hours for the antibiotic [Clindamycin] to act

Avoid vinegar

What I would advise is add an antiinflammatory thrice a day for five to seven days to ease the discomfort and speed up recovery

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept my reply and rate it

Get Well Soon

Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor